# SDR HALA2016022000053

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 21,577 hours, 21,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Nlg Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT LANDING GEAR LIGHT REMAINED RED UPON DEPARTURE, AFTER RAISING GEAR.  FOUND MLG DOOR SENSOR TARGET LOOSE AND OUT OF POSITION.  REPOSITIONED AND RESECURED DOOR SENSOR TARGET.  OPS CHECK GOOD, OK FOR SERVICE.
